Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 197, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 22, 2007, 6:15 AM CDT for Hopkins County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2007, 6:15 AM CDT (11:15 UTC)
- Expired
- Jun 22, 2007, 9:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Hopkins County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 175 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1477 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1041 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 221117 FFWFWD TXC223-221415- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 615 AM CDT FRI JUN 22 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN HOPKINS COUNTY IN NORTHEAST TEXAS... * UNTIL 915 AM CDT * AT 615 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM THUNDERSTORMS 8 MILES SOUTHEAST OF COMO TO 8 MILES NORTHEAST OF SULPHUR SPRINGS...MOVING NORTH AT 15 MPH. RADAR ESTIMATES THAT 2 TO 4 INCHES OF RAIN HAS FALLEN SINCE 3 AM FROM 8 MILES SOUTHWEST OF COMO TO I-30 ABOUT 8 MILES EAST OF SULPHUR SPRINGS. EXCESSIVE RUNOFF FROM THESE AND EARLIER STORMS WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. LAT...LON 3297 9556 3298 9530 3336 9531 3334 9555 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:28 AM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jun 22, 3:28 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 328 AM CDT FRI JUN 22 2007 .DISCUSSION... WEAK LLJ HELPING TO KEEP SCATTERED SHOWERS OVER MUCH OF EASTERN TEXAS THIS MORNING...WITH MORE ACTIVITY DEVELOPING JUST NORTH OF THE CWA. ONLY A FEW LIGHTNING STRIKES NOTED. THE SOUTHERN HALF OF THE U.S. REMAINS UNDER A BROAD RIDGE...WITH A WEAKNESS IN THE HEIGHT FIELDS LOCATED ROUGHLY FROM ARKANSAS SOUTHWEST TO NORTHERN MEXICO. THIS UPPER LOW WILL BE THE MAIN WEATHER-MAKER THIS WEEK AS IT REMAINS QUASI-STATIONARY...KEEPING WEAK LIFT OVER NORTH TEXAS. EXPECT THE NEXT SEVERAL MORNINGS TO BE SIMILAR TO THIS MORNING... WITH A WEAK LLJ KEEPING SHOWERS GOING. DECENT CAPE AND NO CIN WILL FOSTER SCATTERED THUNDERSTORM DEVELOPMENT EACH AFTERNOON. SHEAR WILL BE WEAK...AND WITH SLOW STORM MOTIONS...EXPECT THE MAIN THREAT TO BE HEAVY RAIN. LACK OF A DECENT FOCUSING MECHANISM MAKES IT DIFFICULT TO PINPOINT AREAS WHICH HAVE HIGHER CHANCES OF RAIN... THEREFORE HAVE RELUCTANTLY PUT CHANCE POPS IN FOR MOST OF THE CWA. ON TUESDAY AND WEDNESDAY...LLJ WILL STRENGTHEN TO 30-40 KTS AS BERMUDA HIGH BUILDS WESTWARD...INCREASING MOISTURE TRANSPORT FROM THE GULF. BEST CHANCE OF RAIN WILL THEREFORE BE IN THE EASTERN COUNTIES DURING THESE PERIODS. ON WEDNESDAY BOTH THE GFS AND THE ECMWF DEPICT THE UPPER LOW RETROGRADING INTO NORTHERN MEXICO AS A STRONG LOW PRESSURE SYSTEM OVER CANADA FLATTENS OUT THE UPPER RIDGE. THIS WOULD PULL THE BEST PRECIP CHANCES TO THE SOUTH AND WEST. THE BREAK POINT BETWEEN THE HAWAIIAN HIGH TO THE WEST AND THE BERMUDA HIGH TO THE EAST WILL REMAIN OVER THE REGION...KEEPING RAIN CHANCES IN THE FORECAST INTO LATE NEXT WEEK. GUIDANCE CONTINUES TO LOWER TEMPERATURES IN THE EXTENDED WITH THE INCLUSION OF CLOUDS AND RAIN. HAVE TRENDED THIS WAY BUT WITH A SLIGHT WARM BIAS. DO NOT EXPECT RAIN TO BE CONTINUOUS...AND JUST A LITTLE SUN IN LATE JUNE CAN INCREASE AFTERNOON TEMPERATURES BY SEVERAL DEGREES. /13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 89 73 91 71 90 / 40 20 20 10 10 WACO, TX 87 71 89 69 89 / 40 20 30 10 10 PARIS, TX 87 69 87 68 88 / 40 20 30 20 20 DENTON, TX 87 70 89 69 89 / 40 20 20 10 10 MCKINNEY, TX 87 70 88 68 88 / 40 20 20 10 10 DALLAS, TX 89 73 90 72 89 / 40 20 20 10 10 TERRELL, TX 87 72 88 69 88 / 40 20 30 10 10 CORSICANA, TX 88 71 87 70 88 / 40 20 30 20 20 TEMPLE, TX 87 71 86 69 87 / 40 20 30 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 22, 4:45 AM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 445 AM CDT FRI JUN 22 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 445 AM CDT FRI JUN 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SCATTERED THUNDERSTORMS WILL OCCUR ACROSS NORTH TEXAS THROUGH TONIGHT. HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN HAZARDS FROM THESE STORMS. WITH A SATURATED OR NEARLY SATURATED GROUND...LOCALIZED FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN... THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH THE MIDDLE OF NEXT WEEK AS A WET PATTERN CONTINUES ACROSS NORTH TEXAS. CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WITH POSSIBLE FLASH FLOODING WILL BE THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED FOR FLOODING REPORTS. 58
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:40 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.